Becareful with the levaquin, it canrupture tendons or cause tendonitis, it happened to me and it can happen after you stop taking the pills. My grandmother was told she was dying from kidney failure until she was taken off levaquin by a family member. it is hard on the kidneys and such. So just be careful. She got very mentally messed up, encephalopathy. It went away completely when the levaquin stopped. Not a favorite antibiotic. I agree with Suetoo about the basal temp because mine is 95 or lower and 98 can be a high fever for me. In the day I run mid 96. something. I have thyroid and other endocrine problems, that's why. Nurses understand this much better than docs do, its frustrating because you have to worry about hypothermia and brain damage.
Anyway, I'm glad you got some treatment and if you feel you are having trouble on the levaquin, be sure to get back to the doc and switch out. Some docs wont even prescribe it. I hope you get better soon and I'm glad you posted and got such good advice and went.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids